Chemo and Neoropathy

Question:

Due to 44 chemo treatments I have neoropathy in my feet and Hand/Foot syndrome. At night my feet get hot and I need to keep them out of the covers and I have numbness (primarily at night) in my toes and pads of my feet. I am not sure how this machine will effect this but I was wondering if I have a problem if there was an alternative place I could put the straps. I am a relatively small woman of 59.

Answer:

The clients feet are hot, as a result of the Radiation toxicity which is still resident in the body.

Use the following frequencies to help offset the Radiation:

Radiation Detox: 0.25, 0.50, 2.75, 65.35, 105.31, 328.21, 357.00, 405.15, 424.65, 575.20

Follow 1 week later with:

Detox: (Toxin extraction) 0.20, 0.14, 0.33, 0.42, 0.44, 0.55, 0.52, 0.76, 0.78, 1.86,

HealthProducts2

Advertisements

Posted on April 13, 2012, in chemo, Neuropathy, Questions - Answers - Misc.. Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: